# SDR UPS08853975

- Difficulty date: October 31, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LEFT WING STA XRS 431 HAS A DOUBLER THAT IS WRONG THICKNESS.  REPAIRED DOUBLER IAW 57-2-1 FIG 2Q.
